# SDR CALA2017072102292

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002141
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 9L, BS 1439 CRACKED,  REPAIRED THE STRINGER IAW SRM 53-00-03, FIG 201, REPAIR 1.
